# SDR USAA920081073

- Difficulty date: April 18, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 80,759 hours, 31,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N8333
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - CRACKED INTERCOSTAL AT THE L2 DOOR CUTOUT, BS 660, S11L.  REPAIRED INTERCOSTAL AT THE L2 DOOR CUTOUT, BS 660, S11L IAW USAIRWAYS TASK CARD M1C53604.
